# SDR ZZDA2007263

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2638
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ACCIDENTALLY DEPLOYED.  INSTALLED SERVICEABLE R1 DOOR SLIDE PER MM 25-61.  P/N OFF D29982-225, S/N OFF 2638, P/N ON D29982-225, S/N ON 2644.
